Showing all 2 results
Ibuprofen & Paracetamol Tablets
FreeProduct Composition & Strength
We supply this product as Film Coated Tablets. The coating protects the gastric mucosa from direct contact with Ibuprofen and masks the bitter taste of the active ingredients.
Active Ingredient Strength (Standard) Therapeutic Role Ibuprofen BP/USP 200 mg NSAID (Anti-inflammatory/Analgesic) Paracetamol BP/USP 325 mg Analgesic & Antipyretic Excipients Q.S. Starch / Croscarmellose Sodium Disintegrant & Binder


